Journal De Mathématiques Pures Et Appliquées, Volume 18... by Joseph LiouvilleJournal De Mathématiques Pures Et Appliquées, Volume 18... by Joseph Liouville

Journal De Mathématiques Pures Et Appliquées, Volume 18...

byJoseph Liouville, Henri Résal, Camille Jordan

Paperback | January 18, 2012 | French

not yet rated|write a review

Pricing and Purchase Info

$35.50

Earn 178 plum® points

In stock online

Ships free on orders over $25

Not available in stores

Details & Specs

Title:Journal De Mathématiques Pures Et Appliquées, Volume 18...Format:PaperbackDimensions:592 pages, 9.69 × 7.44 × 1.2 inPublished:January 18, 2012Publisher:Nabu PressLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:1272490912

ISBN - 13:9781272490911

Look for similar items by category:

Customer Reviews of Journal De Mathématiques Pures Et Appliquées, Volume 18...

Reviews